Hi i am on apo go and pump is set to 0.75 and have a better day since i came off madopar to whichiwas on about 30 pills a day and did not really do much ,the problem i have now is awful nausea and sometimes vommit a hour after i put pump in i do take nausea pills to help ,does anyone else get this and do you use anything else to stop or help nausea
I'm on the Apo-Go injections and I've suffered a lot of nausea and vomiting sometimes within minutes of having an injection, I've also had dizzy spells and nearly fainted a few times, this happens because it can lower your blood pressure, drinking water can solve that. I've had to lower my dose because of the sickness and it seems to be helping, I still take 2 Domperidone tabs 3 times a day though.
Is it possible to lower your dose?
Thanks for that i will try that i also use cyclizine with domperidone for nausea which sometimes helps i have tried to lower pump rate but need it at that rate of .75hr and can nearly go all day with out a madopar to help me out as to many of them gives me to many moves and look like i am break dancing !!!
Sorry to hear you are having problems with sickness, my husband was on the apo pump for 15years firstly just days then 24 hours changing site every 12 hours. He did take Domperidone tablets for a short while but did not need them after that, it is a shame you are havig these problems as it does give you a better more even day. I hope that it will settle down for you or perhaps you will need a different sickness tablet, anyway the best of luck. By the way I used to have one of his Domperidone tabs when I had a realy bad migraine and it stopped my feeling sick thank goodness.
I expect you have been told to massage the area after taking the needle out as this will help the lumps you can sometimes get disperse. Best of luck
Hi vivian thanks yes been told about rubbing area were needle is and does not help that i am all skin and bones and 30 waist and donthave a massive area to work with , ive been on apo for about 4 months now and have got it down to 2 dompereidone a day and take 1x50mg cyclozine to help sickness but still feel sick within the first few hours of putting pump on
What a shame, I do know that ginger is supposed to help with sickness so you could try that as well as it will not affect the other meds.You are not alone with being slim! it is a problem finding suitable area's lucky my husband had quite a broad waist but I do know women have a particular problem. Do they only recommend using the tummy area or can you try the thigh's if they are any better,
this condition really gives problems whichever way you try it certainly keeps you guessing best of luck
I have been using th APO pump for almost a year now. I still find sickness and feeling nausea is a very unpleasant and common side effect, particularly if i don't take domperdone 3 times a day. What concerns me is that currently i am on a low daily dose of apo-morphine, so what will happen if and when i up the dosage? Also i believe long term use of Domperdone is not to be recommended, as it can cause damage to your stomach and intestines.
Initially i was a big fan of APO-GO, but now almost a year on, the side effects for me are out weighing the benefits.......
I too suffered dreadfull sickness with the apomorphine pump when I didnt take domperidone. I also found the dressings feel off and the needle feel out in hot weather when I was sweating . I just got bloody stains on my clothes . On a positive note , it did work for me although I was only on it for 18 months - I took the needle out for the final time in 2004 just before I did a tandem skydive !
Dear all x
Interesting posts, o/h has been using pump for just over year now initially brilliant but rather scary after a few weeks noticed return of ,cognitive and memory issues' this happened when he was on DA's before then the OCD/ICD started again so clear that DA's do not suit.
The nausea sickness and light headessness has continued although fairly well controlled with Domperidone, we had been told that long term risk of gastric issues was lower than benefit.
The nodules have been long term problem also, as mentioned before o/h has now got funding for Duadopa pump hospital date for 27th March.
Matt was interested to know what regime you are now on as you said you stopped apogo in 2004 .